# SDR C2X2008F00027

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 14575001405
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 21,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC IS CURRENTLY IN C-CHECK AND CORROSION WAS FOUND ON THE NR 2 ENGINE INLET ATTACH FLANGE MOUNTING HOLES. MAINTENANCE REPAIRED THE NR 2 ENGINE INLET IAW EC542001146/  AC WO; BE RELEASED AT THE END OF THE CHECK. (K)
